# SDR IPXA2018112196109

- Difficulty date: November 18, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 62,484 hours, 17,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  REPLACED THE POWER SUPPLY IAW 33-51-01-501,  TEST FAILED.  THE EMERGENCY LIGHTS WOULD NOT GO OFF.   INSTALLED THE ORIGINAL POWER SUPPLY.   RESEATEDA  LOOSE CONNECTOR. OPS CHECKED GOOD IAW AMM 33-50-00.
